Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1988, Volume 52, Issue 4, Pages 712–739 (Mi izv1201)  

This article is cited in 8 scientific papers (total in 8 papers)

Algebraic constructions of certain integrable equations

O. I. Bogoyavlenskii


Abstract: For differential equations in an arbitrary associative algebra, invariant constructions are presented that are connected with automorphisms of the algebra and admit a Lax representation. A Lax representation is found for a certain Hamiltonian integrodifferential equation, along with explicit formulas for a countable set of first integrals of it.
Bibliography: 13 titles

Full text: PDF file (3094 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1989, 33:1, 39–65

Bibliographic databases:

UDC: 517.91
MSC: Primary 45K05, 35Q20; Secondary 34C35, 35J10, 58F05
Received: 09.03.1988

Citation: O. I. Bogoyavlenskii, “Algebraic constructions of certain integrable equations”, Izv. Akad. Nauk SSSR Ser. Mat., 52:4 (1988), 712–739; Math. USSR-Izv., 33:1 (1989), 39–65

Citation in format AMSBIB
\Bibitem{Bog88}
\by O.~I.~Bogoyavlenskii
\paper Algebraic constructions of certain integrable equations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1988
\vol 52
\issue 4
\pages 712--739
\mathnet{http://mi.mathnet.ru/izv1201}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=966981}
\zmath{https://zbmath.org/?q=an:0816.58019|0682.58024}
\transl
\jour Math. USSR-Izv.
\yr 1989
\vol 33
\issue 1
\pages 39--65
\crossref{https://doi.org/10.1070/IM1989v033n01ABEH000812}


Linking options:
  • http://mi.mathnet.ru/eng/izv1201
  • http://mi.mathnet.ru/eng/izv/v52/i4/p712

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Bogoyavlenskii, “A theorem on two commuting automorphisms, and integrable differential equations”, Math. USSR-Izv., 36:2 (1991), 263–279  mathnet  crossref  mathscinet  zmath  adsnasa
    2. O. I. Bogoyavlenskii, “Breaking solitons in $2+1$-dimensional integrable equations”, Russian Math. Surveys, 45:4 (1990), 1–89  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. O. I. Bogoyavlenskii, “Breaking solitons. VI. Extension of systems of hydrodynamic type”, Math. USSR-Izv., 39:2 (1992), 959–973  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. S. Piskunov, “A (3+1)-dimensional equation admitting a Lax representation”, Russian Acad. Sci. Izv. Math., 40:1 (1993), 225–233  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Theoret. and Math. Phys., 92:3 (1992), 1024–1031  mathnet  crossref  mathscinet  zmath  isi
    6. Yuri B. Suris, “Integrable discretizations of the Bogoyavlensky lattices”, J Math Phys (N Y ), 37:8 (1996), 3982  crossref  mathscinet  zmath  adsnasa  elib
    7. Vassilios G. Papageorgiou, Frank W. Nijhoff, “On some integrable discrete-time systems associated with the Bogoyavlensky lattices”, Physica A: Statistical Mechanics and its Applications, 228:1-4 (1996), 172  crossref
    8. Yoshiaki Itoh, “A combinatorial method for the vanishing of the Poisson brackets of an integrable Lotka–Volterra system”, J. Phys. A: Math. Theor, 42:2 (2009), 025201  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:378
    Full text:118
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021